# SDR FDEA201309162238

- Difficulty date: September 16, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N862FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37733
- Aircraft time: 7,893 hours, 1,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 233W321134
- Condition: Damaged
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH COVER BROKEN.  REPLACED EMERGENCY LIGHT MODULE REF SMP.  ACCOMPLISHED ADJUSTMENT TEST OF EMERGENCY LIGHT IAW AMM 33-51-00-5 AND SMP.
